# SDR QXEA2022022500092

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 22,928 hours, 24,769 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LDG INOP CAUTION CAME ON IN CRUISE. PERFORMED CHECKLIST AND DECLARED EMERGENCY. LANDING UNEVENTFUL.  REMOVED FROM SERVICE.   PLACED LANDING GEAR RETRACTION SYSTEM ON MEL 32-30-1 ( LANDING GEAR RETRACTION SYSTEM ),
